Illinois Journal of Mathematics
- Illinois J. Math.
- Volume 56, Number 2 (2012), 647-659.
A note on unital full amalgamated free products of RFD C∗-algebras
In the paper, we consider the question whether a unital full amalgamated free product of RFD (residually finite dimensional) C∗-algebras is RFD again. One example shows that the answer to the general case is no. We give a necessary and sufficient condition such that a unital full amalgamated free product of RFD C∗-algebras with amalgamation over a finite dimensional C∗-algebra is RFD. Applying this result, we conclude that a unital full free product of two same RFD C∗-algebras with amalgamation over a finite-dimensional C∗-algebra is always RFD.
Illinois J. Math., Volume 56, Number 2 (2012), 647-659.
First available in Project Euclid: 22 November 2013
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Li, Qihui; Shen, Junhao. A note on unital full amalgamated free products of RFD C ∗ -algebras. Illinois J. Math. 56 (2012), no. 2, 647--659. doi:10.1215/ijm/1385129969. https://projecteuclid.org/euclid.ijm/1385129969